Universidad Complutense de Madrid
E-Prints Complutense

Differential equations invariant under conditional symmetries.

Impacto

Downloads

Downloads per month over past year

Levi, Decio and Rodríguez González, Miguel Ángel and Thomova, Zora (2019) Differential equations invariant under conditional symmetries. Journal of nonlinear mathematical physics, 26 (2). pp. 281-293. ISSN 1402-9251

[thumbnail of rodriguezgonzalez67 preprint.pdf]
Preview
PDF
188kB

Official URL: http://dx.doi.org/10.1080/14029251.2019.1591731




Abstract

Nonlinear PDE's having given conditional symmetries are constructed. They are obtained starting from the invariants of the conditional symmetry generator and imposing the extra condition given by the characteristic of the symmetry. Series of examples starting from the Boussinesq and including non-autonomous Korteweg-de Vries like equations are given to show and clarify the methodology introduced.


Item Type:Article
Additional Information:

© 2019 Taylor & Francis LTD.
DL has been supported by INFN IS-CSN4 Mathematical Methods of Nonlinear Physics. DL thanks ZT and the SUNY Polytechnic Institute for their warm hospitality at Utica when this work was started. DL thanks the Departamento de Fisica Teorica of the Universidad Complutense de Madrid for its hospitality. MAR was supported by the Spanish MINECO under project FIS 2015-63966-P. D. Nedza, summer student of ZT, contributed to the verification of some of the computations.

Uncontrolled Keywords:Nonclassical symmetries; Reductions; Example; System.
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:57046
Deposited On:27 Sep 2019 16:40
Last Modified:27 Sep 2019 16:40

Origin of downloads

Repository Staff Only: item control page